# SDR SWAA2022012462614

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 241AF
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DOT 67-22) PASSENGER CABIN FLOORBOARD 241AF HAS TOP LAYER OF FIBERS COMING OFF SEVERAL PLACES.  EVALUATED AND FOUND MISSING PLIES ON TOP SIDE.  TAP TESTED GOOD.  FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.   BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED, TAP TESTED GOOD.   REPAIRED PASSENGER CABIN FLOOR BOARD 241AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
